Emad, Julia, thank you very much.

Marion, any news regarding insert photo?

Regards;
Carlos

Thanks Randi.

Marion, i´m not able to attach the photo...I dont understant how "img" icon works.

Any clue?

Regards;
Carlos

Thanks Catherine.

Regards;
Carlos

Marions, Lainy, Darla, Gavin thanks a lot!!!

She was very weak and thin in the last months but always with a good mood...poise,fortitude,courage,bravery...and I fall short.

I would like to share with you a photo from this July where she shows her desire to live.

Where can I send you?

Regards;
Carlos

Hi everybody;

My mom passed away yerterday.

Thanks very much for your support in these five years.

Regards;
Carlos

Thanks Lainy for the advice, very usefull.

And what about ask Doctor tomorrow for a new blood tranfusion?
Any expirience with this?

Regards;
Carlos

Hi again in this new year and thanks to all of you.

After one month from last oncologist appointment we have the next one this Tuesday.

Doctor will decide along with blood test results if my mom continues with xeloda treatment after a month break. Now she just has been taking diuretic pills for swalling.

My mother continues weak and losing weight because she eats no much.

She had a blood transfusion 4 months ago beacuse of anemia, before continuing with xeloda.
I dont know what blood test will result but it would be a good idea ask the oncologist for a second blood transfusion?

Another way to get strong?

Regards and thanks;
Carlos

I wish the best for all of you and your family and friends for the next year.

Regards and thanks;
Carlos

Marions, Clarem, thanks for the answers.

I don´t know... Oncologist said nothing about it checking the blood test results and we din´t have the details at home.

If Amonia is the problem, what would be the best solution to achieve lower levels?

Regards and thanks again;
Carlos

Clarem, Lainy and everybody;

After the appointment with the oncologist;

Cat scan; the disease remains the same and the blood test is "normal" for this situation.

So, oncologist decision has been ;

After Christmas, continue Xeloda.

Keep taking forusamide (100mg) and Seguril (20mg).

As you know i feel my mum in the last weeks like a "drunk" person and i guess that is for diuretic pills (according to the prospect taking for a long time it produces confusion,weakeness ...)

Oncologist says it's more important to control the swelling...

What is your opinion?

Regards;
Carlos

Thanks Lainy.

According to him she feels like a zombie especially at morning. And I notice her confused throughout the day.

Looking at the prospect of aldectone(100mg) and forusemide(20mg) side effects speak about confusing and so on...

It must be difficult put in a balance side effects and swelling...

What is your opinion?

Regards;
Carlos

Hi everybody;

After several weeks with the pills the swelling has gone down.

But in the last days(few days) she has weakened very quickly despite being in the week off of xeloda. More time in bed, tired face .. she is realizing that something is not right inside her because she wants to do things but...and sometimes begins to cry.

It is the first time since the weeks after surgery 4 years ago that I see her so weak.

We have oncologist appointment next Tuesday for the quarterly CAT scan results after 4 cycles of xeloda.

thanks for your company;
Carlos

Marions, PCL1029, thanks.

I´m very confused regarding swelling.

She compalins particulary of the legs and feet but i think abdomen is a little bit more swollen than normal.

And it depends on the days...

There are days when the bones of the knees and ankles can be seen and other days they are not.

I think to my mother swollen legs is affecting more psychologically than the disease itself.

Regards;
Carlos

Thanks for the support PCL1029.

What is the maximum allowed of aldactone and forusemide per day?

what is DVT? I just ask may mom and she feels some pain in the shin and instep.

I have to say that after being in bed for four hours with feet under pillows after lunch she has less swollen.

Regards;
Carlos

Hi everybody;

Nothing changes after 4 days with aldactone 100 mg and furosemide 20 mg regarding swelling.

it takes more time to see the effects?

Regards.
Carlos

Hi everybody;

Today oncologist appointment.

Blood test are Ok. Then tomorrow she will begin the fourth cycle of xeloda during 15 days(6 pills per day) before a new CAT scan.

Regarding swelling of the lower parts of the body Oncologist prescibed now Aldactone 100 mg/per day and furosemide 20 mg/per day.

Regarding wear compressive stocking oncologist said that the swelling is too strong to wear it.

On the other hand tonigth for the first time my mother has complained of heartburn.

Thanks for the support;
Carlos

Thanks a lot  PCL1029.

Regards;
carlos

Thanks.

PCL1029, yes , at this moment  Aldactone,  one pill per day from one month ago more or less.

I´m not sure forusemida.

Oncologist prescribed her another diauretic in the last appointment 15 days ago(I guess forusemida) but just for 5 days consecutive and stop.

What is your opinion?

Regards;
Carlos

Thanks to all of you!!

As i said above, we have oncologist appointment next wednesday to check blood tests.I guess she will continue with xeloda.

Oncologist prescibed her some diuretic medication without succes in the last meeting was 3 weeks ago.

And I take into account salt issue, although I guess my mother will be difficult to convince.

Regards;
carlos

Thanks PCL1029.

It is a little bit strange.

Swoollen issue began in the middle of August after a long trip.
At that time my mother had to have fatigue and ate not very much.
But the swelling increased or decreased depending on the day...

After September CAT scan and xeloda pills all change for the better except swelling that I think it is worse every week.

Any clue?

Regards;
Carlos

Hi every one;

After a difficult summer and after a CAT scan where tumor was a little bit bigger, oncologist prescribed him xeloda pills.(2 cycles until now)

At this moment she is better, she sleeps and eats almost normal.

But the problem in the last weeks is that her ankles and legs are very swollen and hard.

Oncologist prescribed different pills but it didn´t work. When she is lying down she has their feet and legs elevated but without success too.

She has a new oncologist appointment for next wendnesday...what else can she do to avoid swollen?

Tanks in advance a regards;
Carlos

Marions, Lainy, ankles and legs are OK, just stomach a litle bit with some disconfort. Regarding my mom, she is better this week than last week.

We have appointment with ONC on september 6th for a new CAT revision.
We are in public/state healthcare which there are a lot of people waiting for ONC appointment...

And tomorrow my parents will travel in a romantic trip for 3 weeks and they trust in GP.
I just had a discussion with my father about this issue and said to have been comfortable with GP checks and explanations and they want to make the trip.

I´m in a mess...

Regards;
Carlos

Hello everyone, sorry for not updating but so far no news.

As you know last summer(2012) my mother (78) knew that tumor was reproduced for the first time after surgery(30x30mm).Quickly taking Gemzar but earlier this year treatment stopped because the  dodydefenses down .So,  all this year is not taking any treatment. In recent CAT tumor is in the same size.The new scanner is scheduled for September.
So far my mother has a completely normal life after nearly four years of resection.
The issue is that for two weeks from now has begun to notice something swollen belly with some discomfort and a little more tired .This morning we went to GP doctor(about 1 hour) and he has been touching stomach, ankles and legs and asking different questions.. and finally told us don´t worry that they are stomach gases. I have to say tha this GP Doctor has all info from my mom Hospital history for the last 4 years.
For this forum I had thought it might be ascites, can we be unconcerned with this answer? Any advice?

Tahnks for your support;
Carlos

Hi everybody;

Today the third  round of quimiotherapy has been delayed until new appointment with the oncologist in 2 week due to they has checked something in the blood test. My mum doesn´t know explain me what nurse told her for the reason for the delay...any clue?

I´m a litle bit worry for this.

Regards;
Carlos

Thanks Julia.